Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Finite rank perturbations of singular spectra

Author: James S. Howland
Journal: Proc. Amer. Math. Soc. 97 (1986), 634-636
MSC: Primary 47A55; Secondary 15A18
MathSciNet review: 845979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T$ be selfadjoint, and $ V$ nonnegative of finite rank, with the range of $ V$ cyclic for $ T$. Then the singular parts of $ T$ and $ H = T + V$ are supported on two sets $ {S_T}$ and $ {S_H}$ such that the multiplicity of $ T$ on $ {S_T} \cap {S_H}$ is less than the rank of $ V$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55, 15A18

Retrieve articles in all journals with MSC: 47A55, 15A18

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society